My 26 year old daughter works for a medical facility where they insist on flu vaccination. About a week after her flu combo vaccine in September of 2010 she began to stutter. She has had an MRI, EEG and lots of blood work with no reasonable explanation (they say it may be stress related but she hasn't had any new issues to create any additional stress in her life). I have been trying to investigate the vaccine and if it could be the cause. She called the local health dept. but was told that they hadn't had any of those issues. I have read that stuttering can be a cause if you may have slight allergies to some of the ingredients of the vaccine. We are just looking for some information to say the vaccine could be the problem. We are not looking for blame but just a way to move on and possibly correct the problem and be sure she doesn't have another vaccine if it was the cause. Any information is appreciated.
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.